MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM/3.5MM LCP® METAPHYSEAL PLATE 13 HOLES; APPLIANCES,FIXATION,NAIL/BLD/PL COMBO,MULTI COMP, METAL COM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM/3.5MM LCP® METAPHYSEAL PLATE 13 HOLES; APPLIANCES,FIXATION,NAIL/BLD/PL COMBO,MULTI COMP, METAL COM
Model Number 224.758
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an open reduction internal fixation (orif) of tibia, the locking compression plate (lcp) metaphyseal plate 13 holes was placed on the midshaft tibia to proximal half.The non-union and weight bearing caused the plate to snap postoperatively.It is unknown if there was surgical delay.Procedure and patient outcome are unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity # unknown).This report is for one (1) 4.5mm/3.5mm lcp metaphyseal plate.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot, part: 224.758, lot: 2716475, manufacturing site: bettlach, release to warehouse date: 16.Mar.2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate 13673 was reviewed and the used material was according to iso-5832-1 specification for implants for surgery.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM/3.5MM LCP® METAPHYSEAL PLATE 13 HOLES
Common Device Name
APPLIANCES,FIXATION,NAIL/BLD/PL COMBO,MULTI COMP, METAL COM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8437040
Report Number2939274-2019-57041
Device Sequence Number2227866
Product Code LXT
UDI-Device Identifier10886982158727
UDI-Public(01)10886982158727
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number224.758
Device Catalogue Number224.758
Device Lot Number2716475
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;